International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 531-534
Some generating functions of Laguerre polynomials
Department of Mathematics, R.K.M.V.C. College, Rahara, 24-Parganas, West Bengal, India
Received 12 November 1985
Copyright © 1987 Bidyut Kumar Guha Thakurta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note a class of interesting generating relation, which is stated in the form of theorem, involving Laguerre polynomials is derived. Some applications of the theorem are also given here.